# SDR UPS02838675

- Difficulty date: June 2, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 78,333 hours, 24,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN 680 S11L LONGERON FITTING CRACKED.  REMOVED FITTING, ALODINED, PRIMED AND INSTALLED NEW FITTING IAW DC8 SRM 51-1-8, 51-1-20D, 51-1-24.
